# SDR ZZDA2011859

- Difficulty date: October 8, 2011
- Submitted: October 10, 2011
- Operation: Air carrier
- Aircraft: N993AT
- Make and model: Boeing 717-200
- Aircraft serial: 55137
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SUPPORT CHANNEL, STA 202, RBL 45, CORROSION.  ACCOMPLISHED SUPPORT CHANNEL REPLACEMENT PER B717 SRM 51-41-02 AND 51-41-05.
